The Story of a Swiss Guy

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Switzerland

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Reddit

What is your current age, height, weight? 24, 183cm, 75kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg

What condition was being treated with the drug? Hairloss

For how long did you take the drug (weeks/months/years)? 3 months

Date when you started the drug? September 2023

Date when you quit the drug? December 2023

Age when you quit? 24

How did you quit (cold turkey or taper off)? Cold Turkey

How long into your usage did you notice the onset of side effects? 3 Pills

What side effects did you experience that have yet to resolve since discontinuation? No libido, ED, Penile tissue changes/penile veins

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[ x] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability or Difficulty to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfulness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ x] Penis curvature / rotation on axis
[ x] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[ ] Prostate pain
[ x] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Tinnitus (ringing or high pitched sound in ears)
[ ] Hearing loss
[ ] Increased hair loss
[ x] Frequent urination
[ ] Lowered body temperature

[x ] Other (please explain): More visible penile veins. Tissue is somehow thinner and therefore the veins are more prominent.

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? L-Arginine, L-Citrulline, L-Carnitine, Cialis 5mg daily.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience? I’m just shocked this has been done to my body.

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hey you,

Started with Finasteride in September 2023. After three pills (1mg ed) i noticed testicular ache/chest pain and I somehow just felt off. Stopped it because I went on vacation and did not want to deal with it. Everything completely went back to normal in about 7 days.

Came home after 2 weeks of vacation and hairloss still bothered me. I thought that I’ll just start again and if I get sides I’ll just stop and therefore everything will go back to normal like it did the first time.

So I restarted with 1mg a day and there were no side effects. After about 2 weeks in I noticed an increase libido. After 2 month, November 2023 I noticed a lack of motivation and emotional connection to my girlfriend. I did not link it to Finasteride. In December ED and no Libido hit me and I finally made the connection and stopped Finasteride.

After about 7 days since stopping the drug I had this burning sensation in my penis. It is hard to describe but it sometimes felt like shooting pain and sometimes like burning. This lasted for 14 days. In this timeframe new/more prominent veins formed and the structure of my penile skin/tissue somehow changed. My assumption is that the skin has become thinner and the veins on the penis are more visible as a result. My flaccid penis also feels less heavy and kind of light and definitely looks smaller (it is like a jelly feeling).

So 3 month after stopping I’m still dealing with: Penile tissue changes, no libido (feels like asexuality), ED (without Cialis erections would not be possible, with Cialis I get them to about 80% with physical stimulation).

Thanks for reading, just wanted to contribute my data.

Cheers,
Dome

3 Likes

Dear Community,

It has now been five months since I developed PFS. I’m making this post for my personal reference in the future, and perhaps it might interest someone.

I recently came across the story of @Dknighten. He took only one pill and developed the exact same side effects as I did. It was astonishing to read his post and see that 90% of his symptoms match mine.

My current symptoms:

  • Brain fog and head pressure, which gets a lot worse when I have to concentrate and do cognitive tasks
  • Eye floaters (blurry moving dots in my vision field)
  • Fatigue
  • Complete loss of libido
  • Veiny, narrower, and jelly-like penis
  • Veins on hands are more visible, probably due to skin thinning
  • ED
  • Anhedonia / Emotional blunting

It is difficult to get through the day. I used to be a very ambitious and disciplined person who wanted to make something of his life. I work part-time at a large insurance company and am studying for a bachelor’s degree in economics. I used to be the top student in my class every semester. Unfortunately, those days are over. I struggle to keep up with the information being taught due to my cognitive limitations. Since having PFS, I wake up every morning and hope to just get through the day. That is my goal every day. I spend weekends alone and usually go for long walks to recover.

I have worked hard for my grades and my success, and I don’t want to give up what I have put into my studies and career over the past few years. That’s why I fight through each day. It’s quite ironic, isn’t it? I’m holding on to something from a past life that doesn’t really matter to me anymore.

ED can be managed with Cialis, but it’s really a challenge to have sex when you have to force yourself. So, I’ve completely given up on my sex life for the moment. I’ve tried the following supplements over the last couple of months with unfortunately only very little impact on my symptoms:

  • Boron
  • Lithium Orotate
  • L-Dopa
  • Maca
  • L-Carnitine
  • Magnesium
  • 5-HTP
  • L-Arginine
  • L-Citrulline
  • Tongkat Ali

In the coming weeks, I will be trying HCG under my doctor’s supervision, and I hope for improvements in my energy levels, brain fog, and of course, in the sexual department.

Thank you for reading this post.

Dom

3 Likes